Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Harmonic measures and the foliated geodesic flow for foliations with negatively curved leaves

Abstract : In this paper we define a notion of Gibbs measure for the geodesic flow tangent to a foliation with negatively curved leaves and associated to a particular potential $H$. We prove that there is a canonical bijective correspondence between these measures and Garnett's harmonic measures.
Keywords : Curvature Laminations
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01413451
Contributeur : Imb - Université de Bourgogne <>
Soumis le : vendredi 9 décembre 2016 - 17:42:51
Dernière modification le : mardi 10 novembre 2020 - 17:14:04

Lien texte intégral

Identifiants

Citation

Sébastien Alvarez. Harmonic measures and the foliated geodesic flow for foliations with negatively curved leaves. Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2016, 36 (2), pp.355 - 374. ⟨10.1017/etds.2014.59⟩. ⟨hal-01413451⟩

Partager

Métriques

Consultations de la notice

158